Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suggest treatment for severe pain in hip joint, legs and feet

I am a renal transplant patient I am on multiple medications I am wondering if medication to maintain a good cholesterol level is causing me to have really bad muscle pain in my legs and feet and painful hip joints. My transplant was in 1994. Iam 59 and try to maintain a healthy and active lifestyle. The increase in pain is taking its toll. I am on CRESTOR ROSUVASTATIN 5 mg and EZETROL 10 mg Please help me if you can. Many thanks Ken Germon.
Fri, 9 Oct 2015
Report Abuse
General & Family Physician 's  Response
muscle pain is due to rosuvastatins. u must take multivitamins specially calcium and vitamin D to maintain norml levels. do x ray hip joint and consult orthopedic doctor
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hip hello so i have really bad pain in my right hip joint. both hips are in my sockets wied and it makes me walk with my feet pointing out but my...